# SDR IPXA2024092433591

- Difficulty date: September 11, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 34,704 hours, 21,300 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 012N877113
- Part serial: 88H1117377
- Condition: Warning Message
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT L SIDE WINDOW EICAS MESSAGE DISPLAYED. FINISHED REMOVAL OF L/H #2 WINDOW IAW B757 AMM 56-11-02-004-010. INSTALLED L/H #2 WINDOW IAW B757 AMM 56-11-02-404-020. OPS AND LEAK CHECK PASS. DMP REVERSED. THIS CLEARS 2823959. INSTALLATION AND OPS CK OF L2 WINDOW REF B757 MM 56-11-02 OK TO CONTINUE
